The Exponential-Logarithmic Equivalence Classes of Surreal Numbers

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

KUHLMANN, Salma, Mickaël MATUSINSKI, 2014. The Exponential-Logarithmic Equivalence Classes of Surreal Numbers. In: Order. 32(1), pp. 53-68. ISSN 0167-8094. eISSN 1572-9273. Available under: doi: 10.1007/s11083-013-9315-3

@article{Kuhlmann2014Expon-27594, title={The Exponential-Logarithmic Equivalence Classes of Surreal Numbers}, year={2014}, doi={10.1007/s11083-013-9315-3}, number={1}, volume={32}, issn={0167-8094}, journal={Order}, pages={53--68}, author={Kuhlmann, Salma and Matusinski, Mickaël} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/27594"> <dc:contributor>Matusinski, Mickaël</dc:contributor> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2014-04-15T14:01:53Z</dcterms:available> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2014-04-15T14:01:53Z</dc:date> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:bibliographicCitation>Order</dcterms:bibliographicCitation> <dc:language>eng</dc:language> <dcterms:abstract xml:lang="eng">In his monograph, H. Gonshor showed that Conway's real closed field of surreal numbers carries an exponential and logarithmic map. In this paper, we give a complete description of the exponential equivalence classes in the spirit of the additive and multiplicative equivalence classes. This description is made in terms of a recursive formula as well as a sign sequence formula for the family of representatives of minimal length of these exponential classes.</dcterms:abstract> <dc:rights>terms-of-use</dc:rights> <dc:creator>Matusinski, Mickaël</dc:creator> <dc:contributor>Kuhlmann, Salma</dc:contributor> <dc:creator>Kuhlmann, Salma</dc:creator> <dcterms:title>The Exponential-Logarithmic Equivalence Classes of Surreal Numbers</dcterms:title> <dcterms:issued>2014</dcterms:issued> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/27594"/> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account